• Taking Skyclaris

    Posted by TommyD on November 13, 2023 at 2:43 pm

    Hi all I’m on my 3rd month of Skyclaris now. I take my meds at 8am everyday and I’m thinking of switching to 8pm. The main reason is lose of appetite. Has anyone else been experiencing this? I’m forcing myself to eat even a small lunch and I’m thinking maybe I can sleep off that feeling if I take it at night. Please let me know what everyone else is doing thanks.

    katie replied 4 months, 3 weeks ago 4 Members · 3 Replies
  • 3 Replies
  • Janaye nicol

    Member
    November 16, 2023 at 9:15 pm

    I take it in the morning sometimes after I take it’s hours later before I get hungry but once I eat it’s fine

    I have only been on since September and they told me 3-5 months to adjust so maybe that will go back to normal

  • Carmen

    Member
    December 28, 2023 at 1:05 pm

    My husband started Skyclaris November 1st. He got his lab results today and his cholesterol and liver enzymes are off the chart. They are taking him down to one pill a day. If his levels don’t improve in two weeks, they are taking him off it completely. Such a disappointment. Has anyone had a similar experience?

    • katie

      Member
      December 28, 2023 at 2:09 pm

      mine went up the first month and came back down on their own the 2nd.

Log in to reply.